Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The extreme projections of the regular simplex
HTML articles powered by AMS MathViewer

by P. Filliman PDF
Trans. Amer. Math. Soc. 317 (1990), 611-629 Request permission

Abstract:

The largest and smallest projections of the regular $n$-dimensional simplex into a $k$-dimensional subspace are determined for certain values of $n$ and $k$. These results suggest that the smallest $k$-dimensional projection and the largest $(n - k)$-dimensional projection occur in orthogonal subspaces of ${R^n}$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 52A25, 52A40
  • Retrieve articles in all journals with MSC: 52A25, 52A40
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 317 (1990), 611-629
  • MSC: Primary 52A25; Secondary 52A40
  • DOI: https://doi.org/10.1090/S0002-9947-1990-0989573-6
  • MathSciNet review: 989573